# SDR UALA2009091102871

- Difficulty date: September 11, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 71,799 hours, 11,697 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 32687929
- Part serial: 59
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CTR HYD PRESS LIGHT ON, EICAS "C HYD DEM PUMP" MSSG W/ SWITCH IN "ON" POS.  AS PER VERBAL WITH ARRIVING CREW.  EICAS C-HYD DEM PUMP DURING GEAR AND FLAP RETRACTION.  LIGHT EXTINGUISHED AFTER RETRACTION.  CHECKED ADP.  OPS NORMAL ON GROUND.  REMOVED ADP, AND HUNG NEW ADP IN POSITION.  TROUBLESHOT TO BAD ADP FROM STOCK, REPLACED ADP AGAIN.  ADP OPERATION NORMAL WITH THE EXCEPTION OF A LEAK, 60 DROP PER MIN, AT THE PUMP FLANGE.  REPLACED HYD SYS ADP.  SYS OPS NORMAL.
